# SDR ASOA201001379

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT STA 379.00-483.00 IS CORRODED BEYOND LIMITS.  REMOVED LT SIDEWALL SEAT TRACK AT STA 379-483 IAW AMM 53-00-49-000-801.  FIT & DRILLED SEAT TRACK PN N126-2075 PO T000004999 IAW SRM 51-40-11.  INSTALLED LT SIDEWALL SEAT TRACK FROM FS 379 TO FS 483 REF AMM 53-00-49-400-801-A03. PERFORMED P/T INSP ON SEAT TRACK CUT LINES IAW NDTM 51-20-008 NO DEFECTS NOTED NDT REPORT ATTACHED. PREPPED & PAINTED SEAT TRACK LT REF SRM 51-25-01-001-001-A01, PGS 1-16, STEPS 1-9.
